publications - δημοσιεύσεις

Research articles and books

Christoffel symbols and connection forms on infinite-dimensional fibre bundles. Bull. Soc. Math. Grece 15 (1974), 115-122.

On the holonomy theorem. Prakt. Akad. Athenon 51 (1976), 463-467.

Connections on 1-jet principal fibre bundles. Rendiconti Sem. Mat. Univ. Padova 56 (1976), 25-33.

On related connections and 1-jet principal fibre bundles. Preprint Ser. 1977/78, No 7, Matematisk Institut, Aarhus Univ. pp. 17

Affine transformations of banachable bundles of frames. Math. Balkanika 6:46 (1978), 291-295.

(f,\phi,h)-related connections and Liapunoff's theorem. Rend. Circ.Mat.Palermo, Ser. II,
(1978), 337-341.

On the canonical connection of the 1-jet bundle of a principal bundle. Bull. Soc. R. S. Liege 47 (1978), 5-11.

On the infinite-dimensional holonomy theorem. Bull. Soc. R. S. Liege 47 (1978), 223-228.

On affine transformations of banachable bundles. Colloq. Math. 44 (1981), 117-123.

Conjugate connections and differential equations. Colloq. Math. Soc. J. Bolyai  31 (1982), 184-804

Sur les connexions plates d' un fibre banachique.  C. R. Acad. Sci. Paris, Ser. I  Mat.
(1982), 353-356.

Transformations of linear connections. Period. Math. Hungar. 13 (1982) 289-308.

Flat bundles and holonomy homomorphisms. Manuscripta Math. 42 (1983), 161-170.

Transformations of linear connections II. Period. Math. Hungar. 17 (1986), 1-11.

Total differential equations and the structure of fibre bundles. Bull. Greek Math. Soc. 27 (1986), 149-159.

Floquet-type connections on principal bundles. Tensor 43 (1986), 189-195.

On affine extensions of the holonomy homomorphisms of flat principal bundles. Colloq. Math. 59 (1990), 263-268.

Some applications of conjugate connections. Proc. 3rd International Congress of Geometry, Thessaloniki 1991

( N. Stefanidis Ed.), 434-442,  Aristotle Univ. Thessaloniki.

Characterizations of flat principal bundles via total differentiation. Tensor 52 (1993), 1-6.

On a class of principal bundles over symplectic bases in Euclidean spaces. Demonstratio Math. 26 (1993), 75-92.

On a type of total differential equations in Frechet spaces. (with G.Galanis). Proc. 24th Conf. Geom. Topol., Timisoara (1994), 119-128.

From principal connections to connections on principal sheaves. Anal.Stiint. Univ. "Al. I. Cuza" Iasi, 42 (1996), 149-160.

Transformations of sheaf connections. Balkan J. Geom. Appl. 1 (1996), 117-133.

On the triviality of homogeneous bundles. Proc. 4th Intern. Congress of Geometry, Thessaloniki 1966

(A. Artemiadis - N. Stefanidis Eds),417-423, Giachoudis - Giapoulis Publishers.

A generalized frame bundle for  certain  Frechet vector bundles and linear connections (with G. Galanis). Tokyo J. Math. 20 (1997), 129-137.

On the geometry of the sheaf of frames of a vector sheaf. Proceedings of the Workshop on Global Analysis,

Differential Geometry and Lie Algebras ( Thessaloniki 1995), 141-146, BSG Proceedings 1, Geometry Balkan Press, Bucharest, 1997.

A. Mallios' A-connections as connections on principal sheaves. Note  Mat. 14 (1994), 237-249 (1997).

Flat principal sheaves. Semin. de Mecanica, Univ. Timisoara, 55 (1997), 1-34.

Connections on principal sheaves. New Developments in Differential Geometry, Budapest 1996 (J. Szenthe Ed.),

459-484,  Kluwer Acad. Publ., Dordrect, 1998 .

A Floquet-Liapunov theorem in Frechet spaces (with G. Galanis). Ann. Scuola Norm. Sup. Pisa 27 (1999), 427-436

Topological algebras and abstract geometry. J. Math. Sci. (continuation of  J. Soviet Math.), 95 (1999), 2669-2680

 On certain flat Frechet principal bundles and their holonomy homomorphisms (with
G. Galanis).
Algebras Groups Geom. 17 (2000), 105-122.

On the geometry of  associated sheaves. Bull. Greek Math.Soc. 44 (2000), 157-170..

Connections on A-frame bundles (with M. Papatriantafillou). Sci. Math. Jpn. 54 (2001),

On associated vector bundles (with G. Galanis). Algebras Groups Geom. 19 (2002), 277-288.

On the cohomology and geometry of principal sheaves. Demonstratio Math. 26 (2003),

Universal connections on Lie groupoids (with A. Nikolopoulos). Int. J. Math. Math. Sci. 23 (2003), 1465-1480.

Vector sheaves associated with principal sheaves. Proceedings of the Workshop on Global Analysis,

Differential Geometry and Lie Algebras ( Thessaloniki 2001), 197-206, BSG Proceedings 10,

Geometry Balkan Press, Bucharest, 2004.

Remarks on the cohomological classification of certain Frechet  fiber bundles (with
G. Galanis). Balkan J. Geom. Appl. 9 (2004), 23-31.

A generalized second order frame bundle for Frechet manifolds (with C. T. Dodson and
G. Galanis). J. Geom. Phys. 55 (2005), 291-305.

Isomorphism classes for Banach bundle structures of  second tangents (with
C. T. Dodson and G. Galanis). Math. Proc. Cambridge Philos. Soc. 141 (2006), 489-496.

Grassmann sheaves and the classification of vector sheaves (with M. Papatriantafillou).
Demonstratio Mathematica 46 (2013), 427-436.( arXiv:0905.0807[math.CT])

Local connection forms revisited. Rend. Circ. Mat. Palermo 62 (2013), 393-408.  (arXiv:1305.6471[math.DG])


Geometry of Principal Sheaves. Mathematics and Its Applications Vol. 587, Springer,
Dordrecht ( 2005), pp. xiv+444.

Geometry in a Frechet Context: A Projective Limit approach (with C.T.J. Dodson and G. Galanis).
London Math. Soc. Lecture Note Series (
in press),  pp. xii+302.




see also books and notes (in greek)

 βλ. επίσης  βιβλία και σημειώσεις

reprints or preprints are sent upon request to




   home page
   αρχική (ελληνική) σελίδα

(last update XI/2005)